# SDR DL757081224

- Difficulty date: August 19, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1620 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 1620 BETWEEN S27R AND S28R LWR SIDE HAS DENT.  INSTALLED DOUBLER AND 2 FILLERS IAW SRM 53-00-01.
